# SDR SWAA2012101908657

- Difficulty date: October 17, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 21,559 hours, 12,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT BATTERIES FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERIES PER AMM.
